# SDR REXA201100132

- Difficulty date: February 21, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N8924B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7924
- Aircraft time: 15,919 hours, 13,615 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH CREW REPORTED SMOKE IN CABIN EMERGENCY DECLARED.  MAINTENANCE PERFORMED OPS CHECK IAW AMM 72-40-00, NO DEFECTS NOTED.
